# SDR TSAA9553034

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND CRACK IN BULKHEAD WEB, DT 178, WL 185.0, RT LOWER NOSE COMPARTMENT.  REPAIRED PER ECO 2518R1.  AIRCRAFT RETURNED TO SERVICE.  (X)
